MAUDE Adverse Event Report: SHANGHAI SHUNLONG PHYSICAL THERAPY EQUIPMENT CO.,. DRIVE; BED BARIATRIC

SHANGHAI SHUNLONG PHYSICAL THERAPY EQUIPMENT CO.,. DRIVE; BED BARIATRIC
Model Number 15300BV-PKG
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Bruise/Contusion (1754); Pain (1994)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4) is the initial importer of the device which is a bed.The weld broke and the frame came loose from the headboard.The bed slid into the wall causing the occupant to hit her head.The headboard then feel forward on top of her.Incident exacerbated her rheumatoid arthritis.Patient has heat applied to her back before sleep.

Brand Name
DRIVE
Common Device Name
BED BARIATRIC
Manufacturer (Section D)
SHANGHAI SHUNLONG PHYSICAL THERAPY EQUIPMENT CO.,.
no. 259 jiugan road
sijing town
song jiang district, shanghai, china 20160 1
CH  201601
MDR Report Key8588159
Report Number2438477-2019-00023
Device Sequence Number1638720
Product Code OSI
UDI-Device Identifier00822383212319
UDI-Public822383212319
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2019
Report Date (Section F) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15300BV-PKG
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/10/2019
Device Age21 MO
Event Location Home
Date Report to Manufacturer05/07/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight176
Date Report Sent to FDA05/07/2019